Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 5, NWS El Paso, TX

February 24, 2008

NWS El Paso, TX issued this wind advisory at Feb 24, 2008, 2:25 PM MST. It took effect at Feb 25, 2008, 12:00 AM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2008, 2:25 PM MST (21:25 UTC)
In effect from
Feb 25, 2008, 12:00 AM MST
Expired
Feb 25, 2008, 6:00 PM MST
In force
18 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 242125
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
225 PM MST SUN FEB 24 2008

...STRONG WINDS EXPECTED ACROSS THE BORDERLAND OVERNIGHT TONIGHT
THROUGH TOMORROW AFTERNOON...

.A STRONG UPPER LEVEL SYSTEM WILL PUSH OVER THE AREA...BRINGING
WITH IT VERY STRONG WINDS ALOFT. HIGHER ELEVATIONS AND EAST SLOPES
OF MOUNTAINS WILL BE THE FIRST TO SEE STRONG WINDS DEVELOP...SHORTLY
AFTER MIDNIGHT. OTHER LOCATIONS WILL SEE STRONG WINDS BEGIN TO
DEVELOP SHORTLY AFTER SUNRISE MONDAY MORNING. THE UPPER LEVEL
DISTURBANCE WILL SLIDE EAST OF THE AREA DURING THE DAY ON
MONDAY...WHICH WILL HELP TO DIMINISH WINDS TO BELOW ADVISORY
CRITERIA BY LATE IN THE AFTERNOON.

NMZ024-TXZ055-056-250530-
/O.NEW.KEPZ.WI.Y.0005.080225T0700Z-080227T0000Z/
TULAROSA BASIN/SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...EL PASO...SIERRA BLANCA...
DELL CITY
225 PM MST SUN FEB 24 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM MST TUESDAY. 

VERY STRONG WINDS WILL PUSH OVER THE AREA ALOFT OVERNIGHT TONIGHT.
EAST SLOPES OF AREA MOUNTAINS WILL BE THE FIRST TO SEE STRONG
WINDS DEVELOP...AND WILL ALSO SEE THE HIGHEST WIND SPEEDS THROUGH
THE EVENT. BY MIDNIGHT...WEST WINDS OF 30 TO 40 MPH WITH
OCCASIONAL GUSTS TO 50 MPH POSSIBLE...AND ISOLATED GUSTS TO OF 60
MPH NOT OUT OF THE QUESTION IN THOSE LOCATIONS.

THOSE AREAS NOT ALONG EAST SLOPES OF AREA MOUNTAINS WILL SEE WIND
BEGIN TO INCREASE SHORTLY AFTER SUNRISE MONDAY MORNING. WEST WINDS
OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE IN THOSE
LOCATIONS.

BLOWING DUST WILL BE POSSIBLE AT TIMES DURING THE DAY ON
MONDAY...AND MAY BRIEFLY REDUCE VISIBILITY TO LESS THAN ONE MILE
IN SOME LOCATIONS...ESPECIALLY ALONG THE INTERSTATE 10 25 CORRIDOR
SOUTH THROUGH EL PASO COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-025-250530-
/O.NEW.KEPZ.WI.Y.0005.080225T0700Z-080227T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
225 PM MST SUN FEB 24 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM MST TUESDAY. 

VERY STRONG WINDS WILL PUSH OVER THE AREA ALOFT OVERNIGHT TONIGHT.
AREA MOUNTAINS WILL BE THE FIRST TO SEE STRONG WINDS
DEVELOP...AND WILL ALSO SEE THE HIGHEST WIND SPEEDS THROUGH THE
EVENT. BY MIDNIGHT...WEST WINDS OF 30 TO 40 MPH. LOCAL GUSTS OF 
60 MPH POSSIBLE ALONG EAST SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ023-030>032-250530-
/O.NEW.KEPZ.WI.Y.0005.080225T1600Z-080227T0000Z/
SIERRA COUNTY LAKES REGION-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...LORDSBURG...
DEMING...LAS CRUCES
225 PM MST SUN FEB 24 2008

...WIND ADVISORY IN EFFECT FROM 9 AM MONDAY TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO
5 PM MST TUESDAY. 

WINDS WILL BEGIN TO INCREASE SHORTLY AFTER SUNRISE MONDAY
MORNING...AND WILL BE GENERALLY FROM THE WEST AT 25 TO 35 MPH WITH
GUSTS TO 45 MPH. A FEW ISOLATED AREAS ALONG EAST SLOPES OF AREA
MOUNTAINS MAY EXPERIENCE STRONGER WINDS...WHERE WEST WINDS OF 30
TO 40 MPH WITH OCCASIONAL GUSTS TO 55 MPH POSSIBLE.

BLOWING DUST WILL BE POSSIBLE AT TIMES DURING THE DAY ON
MONDAY...AND MAY BRIEFLY REDUCE VISIBILITY TO LESS THAN ONE MILE
IN SOME LOCATIONS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10
FROM LORDSBURG...TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
PIEPER
2 follow-up statements
000 
WWUS74 KEPZ 250752
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1252 AM MST MON FEB 25 2008

...STRONG WINDS EXPECTED ACROSS THE BORDERLAND OVERNIGHT TONIGHT
INTO MONDAY EARLY AFTERNOON...

.A FAST MOVING STRONG UPPER LEVEL SYSTEM WILL PUSH OVER THE
AREA...BRINGING WITH IT VERY STRONG WINDS ALOFT. HIGHER ELEVATIONS
AND EAST SLOPES OF MOUNTAINS WILL BE THE FIRST TO SEE STRONG WINDS
DEVELOP...ON THE EARLY MORNING HOURS MONDAY. OTHER LOCATIONS WILL
SEE STRONG WINDS BEGIN TO DEVELOP SHORTLY AFTER SUNRISE MONDAY
MORNING. THE UPPER LEVEL DISTURBANCE WILL RAPIDLY SLIDE EAST OF
THE AREA DURING THE DAY ON MONDAY...WHICH WILL HELP TO DIMINISH
WINDS TO BELOW ADVISORY CRITERIA BY LATE AFTERNOON.

NMZ024-TXZ055-056-251815-
/O.CON.KEPZ.WI.Y.0005.000000T0000Z-080227T0000Z/
TULAROSA BASIN/SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...EL PASO...SIERRA BLANCA...
DELL CITY
1252 AM MST MON FEB 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

A WIND ADVISORY IS IN EFFECT UNTIL 5 PM MST TUESDAY.

VERY STRONG WINDS WILL PUSH OVER THE AREA ALOFT DURING THE EARLY MORNING
EAST SLOPES OF AREA MOUNTAINS WILL BE THE FIRST TO SEE STRONG
WINDS DEVELOP...AND WILL ALSO SEE THE HIGHEST WIND SPEEDS THROUGH
THE EVENT. BY MIDNIGHT...WEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL
GUSTS OF 45 TO 50 MPH POSSIBLE...AND ISOLATED GUSTS TO OF 60 MPH
NOT OUT OF THE QUESTION IN THOSE LOCATIONS.

THOSE AREAS NOT ALONG EAST SLOPES OF AREA MOUNTAINS WILL SEE WIND
BEGIN TO INCREASE SHORTLY AFTER SUNRISE MONDAY MORNING. WEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE IN THOSE
LOCATIONS.

BLOWING DUST WILL BE POSSIBLE AT TIMES DURING THE DAY ON MONDAY...
AND MAY BRIEFLY REDUCE VISIBILITY TO LESS THAN ONE MILE IN SOME
LOCATIONS...ESPECIALLY ALONG THE INTERSTATE 10 25 CORRIDOR SOUTH
THROUGH EL PASO COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-025-251815-
/O.CON.KEPZ.WI.Y.0005.000000T0000Z-080227T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT...
TIMBERON
1252 AM MST MON FEB 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

A WIND ADVISORY IS IN  EFFECT UNTIL 5 PM MST TUESDAY.

VERY STRONG WINDS WILL PUSH OVER THE AREA ALOFT OVERNIGHT
TONIGHT. AREA MOUNTAINS WILL BE THE FIRST TO SEE STRONG WINDS
DEVELOP...AND WILL ALSO SEE THE HIGHEST WIND SPEEDS THROUGH THE
EVENT. BY MIDNIGHT...WEST WINDS OF 25 TO 35 MPH. LOCAL GUSTS OF 45
TO 50 TO 60 MPH POSSIBLE ALONG EAST SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ023-030>032-251815-
/O.CON.KEPZ.WI.Y.0005.080225T1600Z-080227T0000Z/
SIERRA COUNTY LAKES REGION-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...LORDSBURG...
DEMING...LAS CRUCES
1252 AM MST MON FEB 25 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MST TUESDAY. 

WINDS WILL BEGIN TO INCREASE SHORTLY AFTER SUNRISE MONDAY
MORNING...AND WILL BE GENERALLY FROM THE WEST AT 25 TO 35 MPH
WITH GUSTS TO 45 MPH. A FEW ISOLATED AREAS ALONG EAST SLOPES OF
AREA MOUNTAINS MAY EXPERIENCE STRONGER WINDS...WHERE WEST WINDS
OF 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 55 MPH POSSIBLE.

BLOWING DUST WILL BE POSSIBLE AT TIMES DURING THE DAY ON MONDAY...
AND MAY BRIEFLY REDUCE VISIBILITY TO LESS THAN ONE MILE IN SOME
LOCATIONS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM
LORDSBURG...TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

20
000 
WWUS74 KEPZ 251752
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1052 AM MST MON FEB 25 2008

...STRONG WINDS EXPECTED ACROSS THE BORDERLAND OVERNIGHT TONIGHT
INTO MONDAY EARLY AFTERNOON...

.A FAST MOVING STRONG UPPER LEVEL SYSTEM WILL PUSH OVER THE
AREA...BRINGING WITH IT VERY STRONG WINDS ALOFT. HIGHER
ELEVATIONS AND EAST SLOPES OF MOUNTAINS WILL HAVE THE STRONGER
WIND SPEEDS. THE UPPER LEVEL DISTURBANCE WILL RAPIDLY SLIDE EAST
OF THE AREA DURING THE DAY ON MONDAY...WHICH WILL HELP TO DIMINISH
WINDS TO BELOW ADVISORY CRITERIA BY LATE AFTERNOON.

NMZ022-023-030>032-251900-
/O.CAN.KEPZ.WI.Y.0005.000000T0000Z-080227T0000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
LORDSBURG...DEMING...LAS CRUCES
1052 AM MST MON FEB 25 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

THE WINDS HAVE SHIFTED TO THE WEST NORTHWEST AND ARE NOT EXPECTED
TO REACH ADVISORY CRITERIA FOR THE REMAINDER OF THE DAY. WIND
SPEEDS WILL BE BETWEEN 20 TO 30 MPH WITH GUSTS TO 40 MPH UNTIL
LATE THIS AFTERNOON. BLOWING DUST WILL BE MINOR WITH MINIMAL
REDUCTIONS IN VISIBILITY. 

$$

NMZ024-025-TXZ055-056-260100-
/O.EXT.KEPZ.WI.Y.0005.000000T0000Z-080226T0100Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT...
TIMBERON...EL PASO...SIERRA BLANCA...DELL CITY
1052 AM MST MON FEB 25 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.

VERY STRONG WINDS ALOFT WILL PUSH OVER THE AREA DURING THE DAY.
RIDGES AND EAST SLOPES OF AREA MOUNTAINS WILL HAVE THE STRONGEST
WIND SPEEDS. WEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS OF
45 TO 50 MPH POSSIBLE...AND ISOLATED GUSTS TO OF 60 MPH NOT OUT OF
THE QUESTION IN SOME LOCATIONS. THOSE AREAS NOT ALONG EAST
SLOPES OF AREA MOUNTAINS WILL SEE WEST WINDS OF 25 TO 35 MPH WITH
GUSTS TO 45 MPH.

PATCHES OF BLOWING DUST WILL BE POSSIBLE AT TIMES DURING THE DAY
ON MONDAY... AND MAY BRIEFLY REDUCE VISIBILITY IN SOME
LOCATIONS THROUGH EL PASO AND HUDSPETH COUNTIES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GNL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 24, 2:25 PM MST, 0 minutes earlier.

Area forecast discussion, Feb 24, 2:25 PM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
225 PM MST SUN FEB 24 2008

.SYNOPSIS...
A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG WINDS TO AREA
MOUNTAINS AND EAST SLOPES OVERNIGHT TONIGHT...AND THEN THROUGH
THE REST OF THE AREA BEGINNING TOMORROW MORNING. A COLD FRONT
WILL PUSH THROUGH THE AREA LATE TOMORROW AFTERNOON...TURNING
WINDS NORTH AND WITH A SECOND PUSH...EAST OVERNIGHT TOMORROW
NIGHT. BEHIND THE FRONT WILL BE COOLER TEMPERATURES TUESDAY AND
WEDNESDAY... BRINGING HIGH TEMPERATURES BACK TO AROUND NORMAL BY
WEDNESDAY AFTERNOON.

&&

.DISCUSSION...
UPPER LEVEL DISTURBANCE STILL ON TRACK TO CROSS THE AREA
OVERNIGHT TONIGHT IN THE FORM OF AN OPEN WAVE WHOSE BASE WILL
GRAZE THE CWA. 700MB WINDS IN EXCESS OF 50 KTS AREAWIDE WILL BE
SEEN BY 06Z TONIGHT...WITH A MAJORITY OF THE AREA IN EXCESS OF
60KTS BY 12Z TOMORROW MORNING. AREA MOUNTAINS WILL SEE WINDS
INCREASE DRAMATICALLY THROUGH THIS WINDOW...AND WITH PROG BUFKIT
SOUNDINGS SUGGESTING A WEAK INVERSION AT 5-6KFT ABOVE THE DESERT
FLOOR...EAST SLOPES ARE EXPECTED TO DO THE SAME. AS SUCH...A WIND
ADVISORY FROM MIDNIGHT TONIGHT THROUGH 00Z TOMORROW AFTERNOON HAS
BEEN ISSUED FOR OUR MOUNTAIN ZONES AS WELL AS ZONES THAT
TYPICALLY SEE LEE-SIDE WIND EVENTS. OTHERWISE...WIND ADVISORIES
FROM 9AM TOMORROW MORNING THROUGH 5 PM. WINDS ALOFT AND THE SPG
WILL DIMINISH QUICKLY AFTER 21Z TOMORROW AFTERNOON...SO ADVISORY
CRITERIA WILL BE TOUGHER TO MEET THAT THAT TIME.

FRONTAL PASSAGE STILL ON TAP FOR TOMORROW AFTERNOON TURNING WINDS
NORTHWEST TO NORTH BY LATE AFTERNOON...AND THEN FINALLY EAST TO
NORTHEAST BY EARLY TUESDAY AFTERNOON IN A SECOND PUSH OF COOLER
AIR AS FLOW ALOFT VEERS. NAM...GFS...AND ECMWF CONSISTENT ON
8-9DEG C 850 TEMPERATURE DROP FROM TODAY TO TUESDAY
AFTERNOON..TAKING HIGHS TO JUST BELOW NORMAL BY TUESDAY.

A SLOW WARM-UP THEN ENSUES AS NORTHWEST FLOW ALOFT IS REPLACED BY
SHORTWAVE RIDGING AND TEMPERATURES BACK TO MORE THAN 5 DEGREES
ABOVE NORMAL BY THURSDAY.

&&

.AVIATION...VALID 25/00Z-26/00Z...
SKY COND: VFR SCT - BKN ABV 10K AGL. FAST AND STG MOVING S/WV
TROUGH SRN CA AND WESTERN AZ TO MOVE INTO NRN NMEX TONIGHT AND
EXIT NMEX BY SUNSET MONDAY. WINDS ALOFT TO INCREASE TO 60 KTS AT
700 MB FM ARN 09Z - 18Z WITH ATTENDING MDT TO SVR MECHANICAL
TURBC OVR AND NR MTNS ESPLY EAST FACING SLOPES. SFC WINDS AFT 15Z
ESPLY EAST OF AREA MTNS 270/35KG50 KTS WITH OCNL AREAS 3-6 MILES
IN BLDU. WINDS AND TURBC LEVELS TO DROP OFF DURING THE AFTERNOON
INTO THE EARLY EVENING.

&&

.FIRE WX...
STRONG AND FAST MOVING TROUGH OF LOW PRESSURE TO MOVE FROM
SOUTHERN CALIF AND WEST ARIZONA INTO NORTHERN NEW MEXICO TONIGHT
AND MONDAY BEFORE RAPIDLY EXITING MONDAY EVENING. A VERY STRONG
JET STREAM ALOFT WILL GRADUALLY LOWER WITH MOUNTAIN TOP WINDS
ABOVE 8000 FT LIKELY TO SEE SOME GUSTS OF 50-70 MPH IN SOME
LOCATIONS AFTER MIDNIGHT TO NOON MONDAY. SYSTEM IS DRY WITH ONLY
SOME MID AND HIGH LEVEL CLOUDINESS. MIN RELATIVE HUMIDITIES WILL
DROP TO 15% OR BELOW BY MONDAY AFTERNOON BELOW 6000 FEET IN
ELEVATION. THESE CONDITIONS ALONG WITH A HIGH FIRE DANGER WILL
PRODUCE RED FLAG CONDITIONS AREA WIDE UNDER 6000 FEET FROM 11 AM
TO 6 PM MONDAY. WIND ADVISORIES WILL BE IN EFFECT FOR THE
MOUNTAINS AND EAST SLOPES TONIGHT AND ENTIRE AREAS MONDAY FOR
WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH AND HIGHER
EAST SLOPES. PATCHY AREAS OF BLOWING DUST WILL DEVELOP IN THE
LOWLANDS MONDAY. WINDS SHOULD DECREASE FAIRLY RAPIDLY OVER THE
AREA AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 53  73  41  64  38 /   0   0   0   0   0
SIERRA BLANCA TX        46  70  35  58  32 /   0   0   0   0   0
LAS CRUCES              49  72  40  65  35 /   0   0   0   0   0
ALAMOGORDO              46  72  33  63  33 /   0   0   0   0   0
CLOUDCROFT              32  49  23  41  17 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   45  69  37  66  33 /   0   0   0   0   0
SILVER CITY             37  63  29  62  29 /   0   0   0   0   0
DEMING                  44  71  34  66  33 /   0   0   0   0   0
LORDSBURG               46  71  37  68  33 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR NMZ110>113.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST TUESDAY FOR
     NMZ022-024-025.

     WIND ADVISORY FROM 9 AM MONDAY TO 5 PM MST TUESDAY FOR NMZ023-
     030>032.

TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR TXZ055-056.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST TUESDAY FOR
     TXZ055-056.

&&

PIEPER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:19 AM MSTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more14 hr

Nearby

Wind Advisories in New Mexico, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.